# SDR CA060919001

- Difficulty date: September 16, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 67,473 hours
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shutoff Valve
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING THE CREW OBSERVED A STRUT OVERHEAT CONDITION ON NR 3 ENGINE. THE AIRCRAFT DIVERTED WHERE MAINTENANCE DETECTED A LEAK AT THE WING ANTI ICE SHUT-OFF VALVE (SOV). GASKETS WERE REPLACED AND NO FURTHER FAULT APPEARED EVIDENT AT GROUND RUN. DURING THE SUBSEQUENT DEPARTURE THE OVER TEMP CONDITION AT APPLICATION OF TAKE-OFF POWER, THE CREW REJECTED THE TAKE-OFF. MAINTENANCE DETECTED A LEAK AT THE PRE-COOLER WHICH WAS CORRECTED AND CARRIED OUT MULTIPLE TAKE-OFF POWER TESTS WITH NO FAULT INDICATION. THE SUCCEEDING DEPARTURE WAS AGAIN REJECTED AT 60KNOTS DUE TO AN OVERTEMP CONDITION ON NR 3 STRUT. MAINTENANCE REPLACED THE FIRE WIRE LOOP AND CORRECTED AN ADDITIONAL LEAK AT THE PRECOOLER BEFORE RETURNING THE
